# SDR ASOA200801321

- Difficulty date: October 3, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 23,014 hours, 19,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK AWL253-41-201, AN INDICATION WAS NOTED AT THE 559 BULKHEAD CAP ANGLE RADIUS LBL 9 AND LBL 18 APPROX .500 INCH IN LENGTH.  ACCOMPLISHED REPAIR TO (LT SIDE ONLY) 559 BULKHEAD AND CAP ANGLE IAW REO 601R-53-41-260 REV C.  REQUIRES PAINT.  PAINTED LT SIDE OF BULKHEAD AND CAP ANGLE IAW SRM 51-25-16.  COMPLIED WITH EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV C.
